From Our 2012 Archives
Recall of More Hydrocodone-Acetaminophen Tablets
By Denise Mann
Reviewed by Laura J. Martin, MD
Latest MedicineNet News
Dec. 26, 2012 -- More lots of the combination painkiller hydrocodone-acetaminophen are being recalled by Mylan Institutional. The new alert follows a nationwide recall of 101 lots of the drugs issued by Qualitest Pharmaceuticals that occurred earlier this month.
The FDA says the newly recalled lots were manufactured by Qualitest Pharmaceuticals and were repackaged and distributed by Mylan Institutional. The three lots include:
The recalled bottles are supposed to contain tablets made up of 10 milligrams of hydrocodone and 500 milligrams of acetaminophen. But they are being recalled because the tablets may contain higher amounts of acetaminophen or hydrocodone than indicated on the label.
High doses of acetaminophen may put you at increased risk for liver damage.
Especially at risk are people who:
Additionally, too-high doses of hydrocodone can cause increased sedation and/or breathing problems, particularly among the elderly, people with severe kidney or liver impairment, and those who are taking other sedating medications or certain antidepressants.
If you have the affected lots you can contact Mylan Customer Service at 800-848-0462. People who are unsure should call their pharmacist or doctor.
SOURCE: FDA MedWatch alert, Dec. 21, 2012.
- Allergic Skin Disorders
- Bacterial Skin Diseases
- Bites and Infestations
- Diseases of Pigment
- Fungal Skin Diseases
- Medical Anatomy and Illustrations
- Noncancerous, Precancerous & Cancerous Tumors
- Oral Health Conditions
- Papules, Scales, Plaques and Eruptions
- Scalp, Hair and Nails
- Sexually Transmitted Diseases (STDs)
- Vascular, Lymphatic and Systemic Conditions
- Viral Skin Diseases
- Additional Skin Conditions